Posted by NickD (22.214.171.124) on April 18, 2001 at 23:12:24:
In Reply to: The Beast is in the Shadows posted by Dave Y. on April 18, 2001 at 22:44:36:
caused by my accident, someone mentioned that they were using Botox to treat CH's, I haven't learned anything about that. First off, Botox has helped me greatly to get rid of that blasted twitch, it lasts about 7 months (wish it would go away on it's own) where the injections are repeated in the neuro section of my clinic, only a couple of neuros give the injections, don't know if they take a weekend siminar or what, but I like to point out where my muscles twitch, because as soon as I walk in the exam room, the twitch stops, (Murphy's law), strange getting an injection in your eyelid, very good not to jerk, I do experience eye blurring from 1 to 2 weeks afterwards, and for whatever reason, my gums hurt for the same period, but that goes away, nice being twitch free, but not picking up the women like I did with the twitch, they thought I was flirting with them. From all my studies, perfectly safe.
Post a Followup